Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The dual space of an operator algebra


Author: Charles A. Akemann
Journal: Trans. Amer. Math. Soc. 126 (1967), 286-302
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1967-0206732-8
MathSciNet review: 0206732
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0206732-8
Article copyright: © Copyright 1967 American Mathematical Society